This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I had a stroke three years ago at the age of 21 in my left thalamus. The only lasting effects from it were numbess in the right side of my lower lip and right hand numbness. When I had my stroke I was in peak condition (being a college athlete) but I did drink occasionally, but no smoking. Recently I have been experiencing some new symptoms and they are scaring me. My right arm seems weak, but its subtle, and they area around my mouth is numb. I also have been somewhat dizzy and nauseas. These symptoms have been going on for about a month.
When I first started experiencing the symptoms I went into the ER and was admitted into the hospital for 5 days. The ran a bunch of tests and found out that I have a protien C deficiancy. Becasue if this the upped my aspirin regimen from a baby aspirin to a full one (325mg). So I AM NOT IGNORING THIS BUT I WOULD LIKE TO KNOW IF ANYONE IS EXPERIENCING THIS OR IF ANYONE HAS ADVICE.
It could be a TIA. But with TIAs, the symptoms usually resolve. Was muscle weakness detected on examination and tests? If present it could be due to stroke or sometimes due to a nerve compression. This is detected by nerve conduction studies. Hope other risk factors like diabetes and hypertension have been ruled out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.